# SDR REXA2025071100719

- Difficulty date: May 23, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 40,046 hours, 30,540 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180561
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD3 IS CORRODED.  INSTALLED NEW SERVICEABLE PAX DOOR MID DD3 INTERCOSTAL 601R318056-1 IAW CRJ-700 SRM TASK 51-42-06-001-001-A01 AND TASK 51-42-21-001-001-A01
